# SDR SWIA2012021329659

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 22,073 hours, 17,977 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 820465
- Part serial: 1068
- Condition: Malfunctioned
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6299, ADG DEPLOYED AFTER TAKEOFF.  RESTOWED ADG AND REPLACED ADG AUTO CONTROL UNIT.  PN: , SN OFF:
